Vol. 241, No. 1, 2009

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Wiener Tauberian theorems for L1(KG∕K)

E. K. Narayanan

Vol. 241 (2009), No. 1, 117–126
Abstract

We prove a Wiener-type Tauberian theorem for L1 spherical functions on a semisimple Lie group of arbitrary real rank.

Keywords
Wiener Tauberian theorems, ideal, Schwartz space
Mathematical Subject Classification 2000
Primary: 43A20
Secondary: 43A30, 43A80
Milestones
Received: 7 July 2008
Revised: 18 November 2008
Accepted: 24 November 2008
Published: 1 May 2009
Authors
E. K. Narayanan
Indian Institute of Science
Department of Mathematics
Bangalore, Karnataka 560012
India
www.math.iisc.ernet.in/~naru